MathSciNet Relay Station
MathSciNet bibliographic data
MR1371115 (97d:16031) 16P60 (16W10)
Beidar, K. I.; Puczyłowski, E. R.; Smith, P. F. Krull dimension of modules over involution rings. II. Proc. Amer. Math. Soc. 125 (1997), no. 2, 355–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement